MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 1LYRTR 16FR10ML100%SIL UMS SNP

Medline Industries, LP MEDLINE; 1LYRTR 16FR10ML100%SIL UMS SNP
Catalog Number URO175816S
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Discomfort (2330); Skin Inflammation/ Irritation (4545)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "additionally, since we¿ve switched to these non-metal clip foleys, the securement device does not stop the foley access ports from laying the skin.They continue to push into the patient skin and are worrisome for pressure injuries and, again, getting skin flora into the catheter and on the access ports.".
 
Additional Manufacturer Narrative
Medline quality received a complaint regarding skin irritation due to the sample port; the facility reported sample port skin discomfort, pressure injury concerns, and that the securement device does not stop the foley access ports from laying the skin.Medline quality received 1 ea of the reported product in unpackaged, unused condition, and visual assessment revealed that the catheter was secured within a snapsecure securement device; examination of the catheter to urine meter assembly found that the sample port orientation was slightly imperfect, but did not exceed 90 degrees from the correct position, and the catheter was secured in the device with no issue.The reported issue of skin irritation could not be verified based on visual or functional inspection of the received sample; based on the description of the issue, some possible root causes could be, but are not limited to, securement device positioning, or patient positioning.A post-market retrospective review of the past 24 months preceding the reported issue revealed 0 additional complaints of sample port skin irritation, there are currently no known trends for this product, and no change has been made to the regulatory reportability decision for the complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
1LYRTR 16FR10ML100%SIL UMS SNP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50757394
Report Number1417592-2026-39700
Device Sequence Number9550528
Product Code OHR
UDI-Device Identifier40193489988308
UDI-Public40193489988308
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO175816S
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/20/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown